# SDR AALA20160601001

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 75,666 hours, 40,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 15886
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 46,922 hours, 24,392 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BETWEEN ROWS 23 & 27 ILLUMINATE WHEN POWER IS REMOVED FROM ACFT.  R & R BATTERY ASSEMBLY IAW AMM 33-53-00.  OPS CHECKED NORMAL.
